Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Keep Ya Head Up

I Cannot Believe This!!!

Recommended Posts

Ive been on accutane for 5 months now, (first 3 months, 40mg a day, last 2 months, 80mg a day)

I started out wit acne, not terrible but still pretty bad.

I start accutane, all it has done 4 me is cause these big boyles or cystes on my cheaks, now i had gotten my 1st back in november, it went away n december, (btw it turned black), but its been more then 3 months and i still have a red scar.

My forehead and chin are completey clear, i do not have any bumps anywher, all my skin is completey smooth, but i have these red marks all over my cheaks, n it wont go away, its been 5 months!!!

My derm jus keeps sayin "oh dont worrie itll b gone by the 6th month", well imma month away, n i dont c them clearing up.unless the pills really kick in this month, idk wut im gnna do, im thinkin the sun will clear them up, but thats bout another 3 months away.

Does any1 know wut i can use, or if they have had similar probs, any advice will help me, thnx!!!

Share this post


Link to post
Share on other sites

the sun will clear them up? dont be stupid. your marks will become worse after sun exposure, especially since youre on accutane. wear a sunblock...not sunscreen. SUNBLOCK.

laser treatments like VBeam will help with the marks left from the acne. you can also ask for finacea gel which also helps with the marks.

Share this post


Link to post
Share on other sites

Yeah do NOT go out in the sun-- I did this as an ignorant teen and now I'm stuck with permanent red scars on one of my cheeks. DO NOT GO OUT IN THE SUN. And if you do, WEAR A SUN BLOCK!!!

Go read up on accutane in the ORAL TREATMENT forum... I'm sure somebody there can give you some ideas or advice.

I have never been on accutane, but it sounds somewhat serious. If you are really worried about it, you could try to schedule for another derm to look at it and get a second opinion.

Share this post


Link to post
Share on other sites
Ive been on accutane for 5 months now, (first 3 months, 40mg a day, last 2 months, 80mg a day)

I started out wit acne, not terrible but still pretty bad.

I start accutane, all it has done 4 me is cause these big boyles or cystes on my cheaks, now i had gotten my 1st back in november, it went away n december, (btw it turned black), but its been more then 3 months and i still have a red scar.

My forehead and chin are completey clear, i do not have any bumps anywher, all my skin is completey smooth, but i have these red marks all over my cheaks, n it wont go away, its been 5 months!!!

My derm jus keeps sayin "oh dont worrie itll b gone by the 6th month", well imma month away, n i dont c them clearing up.unless the pills really kick in this month, idk wut im gnna do, im thinkin the sun will clear them up, but thats bout another 3 months away.

Does any1 know wut i can use, or if they have had similar probs, any advice will help me, thnx!!!

Share this post


Link to post
Share on other sites

The sun always does a good job of fading my red marks. But then again im cuban, maybe my skin reacts differently.

EDIT: Oh yeah and im not on accutane. Although i've gone to the beach while taking mino, doxy, and possibly every acne treating antibiotic on the market that supposedly makes your skin sensitive to the sun.

Share this post


Link to post
Share on other sites

Well i was considerin the sun becuz 4 the past 2 years i usually get pimples durin the school year (they leave redmarks), then wen the summer comes around i go in the sun alot, in they mostly fade,(the smaller ones)...but i cant afford that vbeam, but hopefully accutane clears the redmarks, i c my dermo in bout 3 weeks, ill ask her, hopefully she has another product.

I get alot of staring, its not really fun.

Share this post


Link to post
Share on other sites

well theres tons of stuff you can do after accutane, but while youre still on it and your skin is still sensitive you could try aloe vera gel ...or vitamin E gel or somthing..

and if they went from black to purple to red, thats an improvement right there

Share this post


Link to post
Share on other sites

In the past all my red marks have faded but it takes a long time, from the red (not black stage) ur probably talking another 6 months to fade fully. I know it sucks. As for the sun....well i find it makes them less noticeable not sure if its actually good for them.

Share this post


Link to post
Share on other sites

Try the acv its working wonderss right now. besides the fact i'm fucked up everynight, my skin is lookin good.

Share this post


Link to post
Share on other sites
Yeah do NOT go out in the sun-- I did this as an ignorant teen and now I'm stuck with permanent red scars on one of my cheeks. DO NOT GO OUT IN THE SUN. And if you do, WEAR A SUN BLOCK!!!

Go read up on accutane in the ORAL TREATMENT forum... I'm sure somebody there can give you some ideas or advice.

I have never been on accutane, but it sounds somewhat serious. If you are really worried about it, you could try to schedule for another derm to look at it and get a second opinion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×